# SDR REXA201000328

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 13,428 hours, 11,061 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

EN ROUTE AT FL290 FROM KBHM TO KDTW THE FLIGHT CREW DETECTED THE SOUND OF A HIGH PITCHED RUSHING AIR SOUND.  CABIN ALTITUDE INDICATED A 1000-1300 FPM CLIMB.  THE FLIGHT CREW DONNED O2 MASKS, DECLARED AN EMERGENCY AND BEGAN AN EMERGENCY DESCENT.  ON DESCENT AROUND THE MID 20'S FLIGHT LEVEL THE FLIGHT CREW MANUALLY DEPLOYED THE PASSENGER O2 SYSTEM.  THE FLIGHT WAS VECTORED TO KSDF, THE CLOSEST SUITABLE AIRPORT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KSDF.  DUE TO A BURNING SMELL, THE FLIGHT CREW REQUESTED CFR MEET THE AIRCRAFT.  CFR DETERMINED THAT THERE WAS NO FIRE.  THE PASSENGERS WERE BUSSED TO THE TERMINAL AND THE AIRCRAFT TOWED TO THE GATE.  MAINTENANCE IS IN PROGRESS AND THE AIRCRAFT WILL BE FERRIED TO KFWA FOR DETAILED TROUBLESHOOTING AND REPAIR.
